# SDR HNAA2024022700140

- Difficulty date: February 16, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 42,169 hours, 37,376 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: UNKNOWN
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E022752 NLG WHEEL WELL RH BULKHEAD CRACKED INSIDE NOSE HYDRAULIC COMPARTMENT, AT AFT UPPER END OF BULKHEAD.  PERFORMED REPAIR ON NLG WHEEL WELL R/H BULKHEAD INSIDE NOSE HYDRAULIC COMPARTMENT AT AFT UPPER END OF BULKHEAD IAW ETD2024-145-004757 AND PIEDMONT EO1-53-24-0141
